# SDR 95ZZZX3059

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6A
- Aircraft serial: 44636
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327627
- Condition: Cracked
- Location: Nr 3 Eng Nr 8
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANC - FLT 80 - RETURNED TO ANC DUE TO NR 3 ENGINE BACKFIRED IN CRUISE.  REPLACED NR 8 CYLINDER DUE TO CRACKED HEAD.
